Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2003 | 2002 | 2001 | 2000
Number of items: 6.

2003

Wohlmuth, B. and Krause, R. (2003) Monotone methods on non-matching grids for non-linear contact problems. SIAM J. Sci. Comput., 25 (1). pp. 324-347. ISSN 1064-8275

2002

Krause, R. and Wohlmuth, B. (2002) A Dirichlet-Neumann type algorithm for contact problems with friction. Computing and Visualization in Science, 5 (3). pp. 139-148. ISSN 1432-9360

2001

Krause, R. and Wohlmuth, B. (2001) Domain decomposition methods on nonmatching grids and some applications to linear elasticity problems. Zeitschrift für angewandte Mathematik und Mechanik (ZAMM), 81 (Suppl.). pp. 21-24. ISSN 0044-2267

Wohlmuth, B. and Krause, R. (2001) A multigrid method based on the unconstrained product space for Mortar finite element discretizations. SIAM Journal on Numerical Analysis, 39 (1). pp. 192-213. ISSN 0036-1429

2000

Krause, R. and Wohlmuth, B. (2000) Multigrid methods for Mortar finite elements. In: Multigrid Methods VI. Proceedings of the Sixth European Multigrid Conference Held in Gent, Belgium, September 27–30. Springer Berlin Heidelberg, pp. 136-142. ISBN 978-3-540-67157-2

Krause, R. and Wohlmuth, B. (2000) Nonconforming decomposition methods: Techniques for linear elasticity. East-West Journal of Numerical Mathematics, 8 (3). pp. 177-206. ISSN 1569-3953; 0928-0200

This list was generated on Tue Dec 18 06:13:38 2018 CET.